Why do I feel so jittery
It could be withdrawal symptoms, a drop in sugar. Try drinking some cranberry juice, Possibly exercise or take a nice relaxing bath. Keep physically busy and it will eventually pass. If it continues, see a doctor.
Hello! I agree with avian3........nicotine is a powerful drug and there are many other substances in cigarettes. When you take them away from your body.....your body needs to adjust. It will....give it time. However, IF you are using an NRT such as patch or lozenges/ gum......be sure you are using them according to directions. They have nicotine in them and sometimes, people inadvertently ingest MORE nicotine than they were getting while smoking. Also---if you are taking a drug to help you stop smoking....check with your doctor.
You are going to experience many new feelings as your body detoxes AND you find your new normal.
WELCOME to EX!!!!
Retrieving data ...